MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE LITE; GAS CONTROL UNIT

SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE LITE; GAS CONTROL UNIT
Model Number QVM4-D-HM
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
User reported that they were experiencing issues with nomoline reading either showing "0" or ">180".This is believed to be an incorrect measurement from the sensor.Also of note the ventilation module showed "hardware error (2881)" for both pco2 and po2.
 
Additional Manufacturer Narrative
Device returned for testing.Testing of device included review of system logs, testing at various pco2 values.Testing of different nomolines, and endurance testing.Testing found no faults; unit is functioning as expected.

Brand Name
QUANTUM VENTILATION MODULE LITE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20532437
Report Number3006073153-2024-00079
Device Sequence Number8284626
Product Code DTX
UDI-Device Identifier05060434422859
UDI-Public05060434422859
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM4-D-HM
Device Catalogue Number51-000109-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown